# SDR V2JA0208134143337

- Difficulty date: February 8, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N143SL
- Make and model: Piagio P180
- Aircraft serial: 1109
- Aircraft time: 5,267 hours, 3,953 cycles
- Engine: Pwa PT6A66
- Engine time: 9,527 hours, 7,201 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: CS4025
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AUTOFEATHER IN FLIGHT ON LAST LEG.  POWER LEVERS, AND ALL ENGINE PARAMETERS WERE EQUAL. FOUND SWITCH DIRTY.
